MAUDE Adverse Event Report: BIOHORIZONS BIOHORIZON HD IMPLANT LEVEL RATCHET DRIVER; IMPLANT LEVEL DRIVER

BIOHORIZONS BIOHORIZON HD IMPLANT LEVEL RATCHET DRIVER; IMPLANT LEVEL DRIVER
Model Number TYGIDR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The unidentified patients clinician performed an implant surgical procedure using a ratchet implant level driver.During the surgical event, the patient swallowed the implant level driver.

Brand Name
BIOHORIZON HD IMPLANT LEVEL RATCHET DRIVER
Common Device Name
IMPLANT LEVEL DRIVER
Manufacturer (Section D)
BIOHORIZONS
2300 riverchase center
birmingham AL 35244
MDR Report Key7311181
Report Number1060818-2018-00001
Device Sequence Number1801691
Product Code NDP
UDI-Device Identifier00847236011086
UDI-Public00847236011086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model NumberTYGIDR
Device Catalogue NumberTYGIDR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;